Mini Cart

  • No products in the cart.

Panadol Extra 10s

$4.70
sold in last hours

Panadol Extra Advance is indicated for the extra relief of headache and toothache. It has been clinically proven as a fast effective analgesic and antipyretic which does not upset the stomach....

Description

Panadol Extra Advance is indicated for the extra relief of headache and toothache. It has been clinically proven as a fast effective analgesic and antipyretic which does not upset the stomach.

 

Dosage

  • Adults and children (aged 12 and over): 1-2 caplets every 4 to 6 hours as required.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 4000mg Acetaminophen/520mg caffeine (i.e. 8 caplets of Panadol Extra Advance) in 24 hours.
  • Can be taken on an empty stomach.


Ingredients
Acetaminophen (Paracetamol) 500mg and Caffeine 65mg


Cautionary Instructions
Keep out of reach of children.

DO NOT:
- exceed the recommended dosage
- take more frequently than every 4 hours


Storage Conditions
Store below 30˚C

 

Reviews

Shipping & Delivery

We are working closely with our external partners and carriers to ensure that your package can reach you as quickly as possible. See below for the most up-to-date information: Shipping Time (after you get your shipment notification): Order processing time takes 1-3 business days.

International Shipping

International Shipments For overseas shipments, customers are liable for all import duties and customs that will be charged by your country. These rates are calculated by your country, and fees are calculated based on the original retail value of the products as well as the manufacturing and import countries. Such additional fees maybe required to be paid upon delivery. In the event the customer opts to reject the delivery, the customer will pay for the customs fees and shipping charges from your country to the country of origin.
Panadol Extra 10s